Forum

Plegridy symptoms again

Felt awful with first dose of Plegridy, from extreme spasums down the whole of my right side, tiredness and everything else. After a week of suffering extremely I was finally given gabapentin for the cramps/spasums. Which seemed to reduce them slightly on Saturday/Sunday throughout the day and night. It was then my time to have a second dose (Sunday) obviously so nervous to take it but thought I should give it a second shot to see and give it a chance… now I’m absolutely regretting my decision I now have bad lower back pain down my left side which started Monday evening so just over 24hours after taking it, and now becoming extremely worried it’s because I took this second injection. And worried it’s going to affect my left side now as well as my right side. First time I injected my right thigh, this time injected my arm on the left side. Is this just a coincidence that I am now struggling down my left side? I must say I really don’t think I will carry on with this medication. Anxiety at its highest and worry is taking over my life… anyone else or just me??

Hello Danielle

I think you should phone your MS nurse to get an opinion on this. I’ve not taken Plegridy, but it does sound like quite a severe side effect.

If you can’t get hold of an MS nurse (or don’t have one), try phoning your neurologists secretary and ask for a phone call from the neuro.

I’m sure that the effects will dissipate, but you might be right to stop taking the drug.

Sue

Hi Danielle,

I’m currently on plegridy and have been since about September last year. I’ve experienced really bad injection site reactions and was really unwell after injecting in my belly so now just using my thighs. Do you have a plegridy nurse that you can get in contact with? Would definitely recommend contacting plegridy nurse or MS nurse. Hopefully this helps a little bit.

Kelsey x